# SDR DALA2023041002758

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 72,550 hours, 29,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2705232) DURING INSPECTION FOUND AFT CARGO RH TRANSITION PLATE STA 727B-727G IS CORRODED. REMOVED AND REPLACED TRANSITION PLATE STA 727B-727G IAW BOEING 737-800 SRM 51-40-02.
